MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. VERSA-DIAL 42X18X46 HUM HEAD; PROSTHESIS, SHOULDER
Catalog Number 113032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Subluxation (4525)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient's left glenoid was revised two months post-initial procedure due to pain, limited range of motion, bone fracture, drop arm positive, and subluxation.Prior to the revision, the surgeon attempted to manipulate the shoulder with no success.The surgeon also noted that the patient did not have any history of trauma.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h11.Corrected: b1.Proposed component code: mechanical (g04) - head.Reported event was confirmed by review of medical records.Review of the available records identified the following: on (b)(6) 2024 pt reported that they "slept wrong".Initial appt noted pain, reduced rom, posterior subluxation, and negative labs.A displaced.Coracoid tip fracture was also noted.Implants aligned and well fixed.Manipulation (closed reduction) was attempted with no success, sent to referral/revising surgeon.On (b)(6) 2024 consult with revising surgeon noted no history of trauma, limited rom, axillary nerve slight paresthesia, drop arm positive, with joint dislocation.On (b)(6) 2024, patient revised to reverse tsa.Revision notes posterior dislocation, muscular tissues dense and scarred.Humeral head centricity rotated posterior inferior; stem appeared to be degrees of retroversion.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
VERSA-DIAL 42X18X46 HUM HEAD
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19368261
Report Number0001825034-2024-01323
Device Sequence Number7528203
Product Code KWS
UDI-Device Identifier00880304212206
UDI-Public(01)00880304212206(17)330922(10)J7607281
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K040610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113032
Device Lot NumberJ7607281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight65 KG